MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET SPIROFLEX; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET SPIROFLEX; CATHETER, EMBOLECTOMY
Model Number 10706
Medical Device Problem Codes Device Displays Incorrect Message (2591); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an angiojet spiroflex catheter.The pump assembly, effluent/supply line, shaft, tip and spike line were visually examined for damage or any irregularities.It was noticed when returned there was 25cc of blood in the waste bag and the device.The shaft showed multiple kinks.Functional testing was competed.The device was inserted into the test ultra drive unit console and the device was tested.The device would not prime due to the damaged shaft.There were 2 leaks along the shaft approximately 110cm and 114cm from the tip.Shaft damage at these locations in the outer shaft was noticed.The pressure was verified and was below the normal operating range.No other failures or error codes were noticed during the testing.Inspection of the remainder of the device, apart from the observed damage revealed no other damage or irregularities.
 
Event or Problem Description
It was reported that an error message was displayed via medwatch (b)(4).An angiojet spiroflex catheter was used for a thrombectomy procedure.During the procedure, it was noted that "supply line failure" error message occurred.The catheter was re-primed and a kinked was noticed in the tubing and the saline line was unable to kept straightened.The procedure was completed with another of the same device.No patient complications were reported and patient was fine.

Brand Name
ANGIOJET SPIROFLEX
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10871629
Report Number2134265-2020-15961
Device Sequence Number14103560
Product Code MCX
UDI-Device Identifier08714729889380
UDI-Public08714729889380
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K072769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/16/2022
Device Model Number10706
Device Catalogue Number10706
Device Lot Number0025458174
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/03/2020
Initial Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age36 YR